# SDR AALA201909099028

- Difficulty date: September 6, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 37,589 hours, 14,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE PRESSURE LOW. ACCOMPLISHED TSM 52-11-00, TASK 810-827A. NO FAULTS NOTED. PER TSM STEP 4A(1)(B), SUSPECT R1 DOOR DAMPER CYL 360RH2 FAULTY. ***SUPPLEMENTAL ACTION SECT 4 AND 5: PERFORMED SERVICING AT THE R1 DOOR PER AMM 52-10-00-614.***(CLOSED)
